# SDR 2005UALA00811

- Difficulty date: August 11, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 50,313 hours, 14,760 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Lt A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOST CABIN PRESSURE.  FOUND CLAMP LOOSE IN LEFT AC BAY. REPLACED NUMEROUS SEALS IN LT AND RT AC BAY. PRESSURIZED ACFT. PRESSURIZED OK .
